Doctor insights on:
Does Anemia Cause Sleepiness
Lower blood Oxygen: Anemia means that your red blood cells are lower than normal. This means there are less blood cells to carry oxygen to your muscles and tissue which can lead to fatigue. It is a very common condition in pregnancy and in women with heavy blood loss from the menstrual cycle. Usually anemia is treated with an iron supplement. There are other causes though so it should be evaluated by your doctor. ...Read moreSee 1 more doctor answer
Usually not: Anemia is a lowering of the oxygen carrying capacity of the blood due to lack of red blood cells. There are many types and causes of anemia. None that i know of cause increased thirst. Having said that there are people who have iron deficiency anemia who suffer from eating ice cubes or other non-nutritive substances (called pica). ...Read more
You may have this...: Association backwards. You may have anemia because of an illness that is associated with night sweats. The differential diagnosis for night sweats is lengthy, but includes several serious medical problems that should not be ignored or discounted. See your dr and get to the bottom of this. ...Read moreSee 1 more doctor answer
Yes: Aplastic anemia is a failure of your bone marrow red cell production. The blood count drops, you lose energy, have trouble doing anything and if neglected the level could go so low that you cannot function and might even die. Bone marrow transplantation offers a very successful remedy. You should consult with your hematologist about this. ...Read moreSee 1 more doctor answer
Not likely: Methadone is a very strong opioid medication, with a long list of serious side effects. But pernicious anemia is NOT one of them. Contact your doctor for specific information about your case, re your anemia and specific doses of methadone you are taking. Anemia may be related to other meds you are taking, or an underlying illness. Check with your MD. ...Read more
It can: Megaloblastic anemia is caused by a deficiency in vitamin B12 or folic acid. Taking metformin can cause your body to "use up" vitamin b12, and become deficient in b12, which, in severe cases, could lead to megaloblastic anemia. This can usually be corrected with a vitamin B12 pill, unless there is also a problem with absorbing b12. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Does stress cause sleepiness?
- Does teething cause sleepiness?
- Does fish oil cause sleepiness?
- Ask a doctor a question free online
- Does anemia cause leukemia?
- Does alcohol cause anemia?
- Does anemia cause depression?
- Does anemia cause headaches?
- Talk to a hematologist online for free